Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Approximate relations between series and integrals


Author: P. A. P. Moran
Journal: Math. Comp. 12 (1958), 34-37
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1958-0099112-8
MathSciNet review: 0099112
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1958-0099112-8
Article copyright: © Copyright 1958 American Mathematical Society